# SDR DALA14007073147

- Difficulty date: February 1, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 31,463 hours, 16,206 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD FACE OF FWD FITTING MLG RT SIDE.  REPLACED FITTING IAW SRM 51-72-11 AND DWG D53370720.
